# SDR GTIA2022090836648

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 18,088 hours, 7,862 cycles
- System (JASC): 5241 · Galley Doors
- Part: Access Panel
- Part number: D5248570001400
- Condition: Corroded
- Location: Apu Compartment
- Part time: 18,089 hours, 7,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL316AR FWD LOWER APU COMPARTMENT.  RAF-01 290730802 GENERATED FOR DENT MAPPING PURPOSE ONLY-ACCOMPLISHED 316AR DOOR OUTER SKIN REPAIR IAW SRM 52-41-22-300-003.  THIS REPAIR IS CAT A
